RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 423–434 (Mi mz10094)  

This article is cited in 1 scientific paper (total in 1 paper)

Generating functions of Volterra integral operators

L. B. Matsnev, A. P. Khromov

Saratov State University

Full text: PDF file (1607 kB)

English version:
Mathematical Notes, 1983, 33:3, 216–223

Bibliographic databases:

UDC: 513.88
Received: 13.04.1978
Revised: 02.03.1981

Citation: L. B. Matsnev, A. P. Khromov, “Generating functions of Volterra integral operators”, Mat. Zametki, 33:3 (1983), 423–434; Math. Notes, 33:3 (1983), 216–223

Citation in format AMSBIB
\Bibitem{MatKhr83}
\by L.~B.~Matsnev, A.~P.~Khromov
\paper Generating functions of Volterra integral operators
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 423--434
\mathnet{http://mi.mathnet.ru/mz10094}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698719}
\zmath{https://zbmath.org/?q=an:0602.45014}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 216--223
\crossref{https://doi.org/10.1007/BF01686330}


Linking options:
  • http://mi.mathnet.ru/eng/mz10094
  • http://mi.mathnet.ru/eng/mz/v33/i3/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Khromov, “Finite-dimensional perturbations of Volterra operators”, Journal of Mathematical Sciences, 138:5 (2006), 5893–6066  mathnet  crossref  mathscinet  zmath  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:136
    Full text:50
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020